Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Approximation of curves by line segments

Author: Henry Stone
Journal: Math. Comp. 15 (1961), 40-47
MSC: Primary 65.00
Note: Math. Comp. 15, no. 76 (1961), pp. 418-419.
MathSciNet review: 0119390
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society